MathSciNet Relay Station
MathSciNet bibliographic data
MR595197 35P20
Fleckinger, Jacqueline Estimation des valeurs propres d'opérateurs elliptiques sur des ouverts non bornés. (French) Ann. Fac. Sci. Toulouse Math. (5) 2 (1980), no. 2, 157–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement